# SDR AT0100010

- Difficulty date: December 31, 2000
- Submitted: January 30, 2001
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RIGHT OUTBOARD SEAT TRACK AT BS 1006.  MECHANICALLY REMOVED CORROSION, MATERIAL LOSS OUT OF LIMITS.  FABRICATED AND INSTALLED NEW SECTION OF SEAT TRACK IAW B737 SRM 53-10-5, 51-30-2, 51-10-2.
